# SDR ASOA2013101109209

- Difficulty date: September 29, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N839AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7284
- Aircraft time: 33,947 hours, 30,967 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SKIN AT LT TRU DOOR AFT LATCH.  R & R SKIN IAW SRM 51-40-11, 51-42-06-00, 51-42-10-00 AND REO 601R-53-11-2563, REO 601R-53-11-2572 AND DWG 600-33052.  CLASSIFIED A MAJOR REPAIR.
